# SDR FDEA201106092182

- Difficulty date: June 9, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 27,612 hours, 18,454 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781823
- Part serial: 12188EFJL
- Condition: Failed
- Location: Nr 2 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DURING FLAP RETRACTION, NR 2 SLAT REMAINED IN TRANSIT IAW QRH, EXTENDED FLAPS TO 2 DEGREES.  HAD NORMAL INDICATIONS.  RETRACTED FLAPS AGAIN AND NR 2 SLAT DID NOT RETRACT.  ACFT APPEARED TO FLY  NORMAL.  NO UNDUE CROSS CORRECTION.  INSTALLED NEW NR 2 ACTUATOR PER MM 27-81-032-4. RAN SLATS UP AND DOWN SEVERAL TIMES AND NO LEAKS NOTED. INSTALLED ALL REMOVED PANELS. OK FOR SERVICE.
